MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS. STAGE 3 BOXING; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS. STAGE 3 BOXING; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the oxygen well is not working.The event occurred at (b)(6) hospital.There was no patient involvement and no patient harm/adverse event reported.The device will not be returning to icu medical for repair.This product will be repaired either at helmier service center or would be repaired in the field in india.
 
Additional Manufacturer Narrative
H3: other: device is not being returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Evaluation codes: updated.No product returned to verify or replicate the complaint.No photographic/diagnostic evidence of complaint provided by the customer.Based on review of service history and information provided by the customer we are unable to determine cause as the device was not returned for evaluation.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PNEUPAC PARAPAC PLUS. STAGE 3 BOXING
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18888353
Report Number3012307300-2024-01290
Device Sequence Number20734187
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)180110
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown